Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 18, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Apr 27, 2011, 11:59 PM CDT for Bledsoe County, Marion County, Sequatchie County, Tennessee. It took effect at Apr 28, 2011, 9:55 AM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 11:59 PM CDT (04:59 UTC)
- In effect from
- Apr 28, 2011, 9:55 AM CDT
- Expired
- Apr 30, 2011, 2:38 AM CDT
- In force
- 41 hr
- Issued by
- NWS Morristown, TN
- Flood severity
- Minor
Counties Bledsoe County, TN, Marion County, TN, Sequatchie County, TN
The river
Written for the forecast point Sequatchie River near Whitwell (WHTT1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03571000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
188 WGUS44 KMRX 280459 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN, TN 1259 AM EDT THU APR 28 2011 ...THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES HEAVY RAINFALL WEDNESDAY WILL CAUSE THE SEQUATCHIE RIVER TO RISE TO FLOOD STAGE BY EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-281859- /O.NEW.KMRX.FL.W.0018.110429T0600Z-110429T1800Z/ /WHTT1.1.ER.110429T0600Z.110429T0600Z.110429T1200Z.NO/ 1159 PM CDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A * FLOOD WARNING FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * FROM LATE THURSDAY NIGHT UNTIL FRIDAY AFTERNOON. * AT 11:15 PM WEDNESDAY THE STAGE WAS 9.4 FEET AND RISING. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING. THEN FALL BACK BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
8 follow-up statements
087 WGUS84 KMRX 281515 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 1115 AM EDT THU APR 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES HEAVY RAINFALL WEDNESDAY HAS CAUSED THE SEQUATCHIE RIVER TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-282115- /O.EXT.KMRX.FL.W.0018.110428T1455Z-110430T0600Z/ /WHTT1.1.ER.110428T1400Z.110429T0600Z.110430T0000Z.NO/ 1015 AM CDT THU APR 28 2011 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * UNTIL LATE FRIDAY NIGHT. * AT 9:15 AM THURSDAY THE STAGE WAS 14.1 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY MIDNIGHT TONIGHT...BUT IS THEN EXPECTED TO SLOWLY FALL. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
457 WGUS84 KMRX 282014 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 414 PM EDT THU APR 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES HEAVY RAINFALL WEDNESDAY HAS CAUSED THE SEQUATCHIE RIVER TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-290214- /O.EXT.KMRX.FL.W.0018.000000T0000Z-110430T1500Z/ /WHTT1.1.ER.110428T1400Z.110429T0600Z.110430T0900Z.NO/ 314 PM CDT THU APR 28 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * UNTIL SATURDAY MORNING. * AT 2:15 PM THURSDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET AROUND MIDNIGHT TONIGHT...BUT IS THEN EXPECTED TO BEGIN FALLING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT 16.0 FEET...FLOODING OF AGRICULTURAL LAND BECOMES MORE EXTENSIVE. WATER REACHES THE BOTTOM OF THE RIVER GAGE HOUSE. $$
023 WGUS84 KMRX 290059 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 859 PM EDT THU APR 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES HEAVY RAINFALL WEDNESDAY HAS CAUSED THE SEQUATCHIE RIVER TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-290659- /O.EXT.KMRX.FL.W.0018.000000T0000Z-110430T1800Z/ /WHTT1.1.ER.110428T1400Z.110429T0600Z.110430T1200Z.NO/ 759 PM CDT THU APR 28 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * UNTIL SATURDAY AFTERNOON. * AT 7:15 PM THURSDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET AROUND MIDNIGHT TONIGHT...BUT IS THEN EXPECTED TO BEGIN FALLING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT 16.0 FEET...FLOODING OF AGRICULTURAL LAND BECOMES MORE EXTENSIVE. WATER REACHES THE BOTTOM OF THE RIVER GAGE HOUSE. $$
922 WGUS84 KMRX 290629 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 229 AM EDT FRI APR 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-291229- /O.EXT.KMRX.FL.W.0018.000000T0000Z-110430T0600Z/ /WHTT1.1.ER.110428T1400Z.110429T0300Z.110430T0000Z.NO/ 129 AM CDT FRI APR 29 2011 ...FLOOD WARNING CONTINUES UNTIL TONIGHT...THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * UNTIL TONIGHT. * AT 12:15 AM FRIDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE THIS EVENING. * AT 16.0 FEET...FLOODING OF AGRICULTURAL LAND BECOMES MORE EXTENSIVE. WATER REACHES THE BOTTOM OF THE RIVER GAGE HOUSE. $$
619 WGUS84 KMRX 291332 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 932 AM EDT FRI APR 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-291932- /O.EXT.KMRX.FL.W.0018.000000T0000Z-110430T1330Z/ /WHTT1.1.ER.110428T1400Z.110429T0300Z.110430T0730Z.NO/ 832 AM CDT FRI APR 29 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * UNTIL SATURDAY MORNING. * AT 7:15 AM FRIDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
816 WGUS84 KMRX 291954 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 354 PM EDT FRI APR 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-300154- /O.CON.KMRX.FL.W.0018.000000T0000Z-110430T1330Z/ /WHTT1.1.ER.110428T1400Z.110429T0300Z.110430T0730Z.NO/ 254 PM CDT FRI APR 29 2011 THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * UNTIL SATURDAY MORNING. * AT 2:15 PM FRIDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
575 WGUS84 KMRX 300132 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 932 PM EDT FRI APR 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-300732- /O.EXT.KMRX.FL.W.0018.000000T0000Z-110430T1500Z/ /WHTT1.1.ER.110428T1400Z.110429T0300Z.110430T0900Z.NO/ 832 PM CDT FRI APR 29 2011 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * UNTIL SATURDAY MORNING. * AT 07:15 PM FRIDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
649 WGUS84 KMRX 300738 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 338 AM EDT SAT APR 30 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS ... SEQUATCHIE RIVER NEAR WHITWELL TN AFFECTING BLEDSOE...MARION AND SEQUATCHIE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && TNC007-115-153-300808- /O.CAN.KMRX.FL.W.0018.000000T0000Z-110430T1500Z/ /WHTT1.1.ER.110428T1400Z.110429T0300Z.110430T0605Z.NO/ 238 AM CDT SAT APR 30 2011 THE FLOOD WARNING IS CANCELLED FOR THE SEQUATCHIE RIVER NEAR WHITWELL TN. * AT 02:15 AM SATURDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL AND SHOULD REMAIN BELOW FLOOD STAGE. * AT 14.0 FEET...FLOODING OF AGRICULTURAL LAND BEGINS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Apr 27, 6:28 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Apr 27, 6:28 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 PM EDT WED APR 27 2011
.AVIATION...POWERFUL DAMAGING THUNDERSTORMS WILL CONTINUE TO AFFECT
TAF SITES EARLY IN THE PERIOD. SOME TORNADOES AND WINDS IN EXCESS
OF 60 MPH HAVE BEEN REPORTED WITH RECENT STORMS. A COLD FRONT WILL
MOVE EAST THROUGH THE TAF SITES AROUND 28/06Z. THE BULK OF THE DEEP
CONVECTION WILL HAVE MOVED NORTH AND EAST OF THE AREA. WINDS WILL
SHIFT TO THE SW - W AND REMAIN BREEZY THROUGH THE PERIOD. CIGS AND
VSBY WILL BE PREDOMINATELY VFR OUTSIDE OF STORMS.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
CHEROKEE...CLAY.
TN...HIGH WIND WARNING UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...
MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
SULLIVAN...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
SONHazardous weather outlook, Apr 27, 3:55 AM CDT, 20 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 455 AM EDT WED APR 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GH
In the hours before
Local storm report, Apr 27, 10:31 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1131 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG DEL RIO 35.92N 83.03W
04/27/2011 COCKE TN AMATEUR RADIO
NUMEROUS TREES DOWN.
&&Local storm report, Apr 27, 10:41 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1141 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG ABINGDON 36.71N 81.97W
04/27/2011 WASHINGTON VA TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&Local storm report, Apr 27, 10:52 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1152 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG SHARPS CHAPEL 36.34N 83.81W
04/27/2011 UNION TN AMATEUR RADIO
TREE DOWN ON TRAILER.
&&Local storm report, Apr 27, 11:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1203 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL TOWNSEND 35.68N 83.75W
04/27/2011 E1.25 INCH BLOUNT TN TRAINED SPOTTER
&&Local storm report, Apr 27, 11:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1234 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 E CLEVELAND 35.18N 84.83W
04/27/2011 E1.75 INCH BRADLEY TN TRAINED SPOTTER
&&Local storm report, Apr 27, 11:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1235 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG PIKEVILLE 35.61N 85.20W
04/27/2011 BLEDSOE TN LAW ENFORCEMENT
COUPLE TREES DOWN ON HIGHWAY 127 REPORTED BY DISPATH.
0904 AM TORNADO LOOKOUT MOUNTAIN 35.01N 85.35W
04/27/2011 HAMILTON TN LAW ENFORCEMENT
POSSIBLE TORNADO NEAR LOOKOUT MOUNTAIN. DAMAGE IN LOOKOUT
MOUNTAIN...LOOKOUT VALLEY AND ST ELMO. SEVERAL TREES AND
POWER LINES DOWN SOME HOMES AND BUSINESS DAMAGED.
0935 AM TSTM WND DMG CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN CLEVELAND AND
NORTHEAST PART OF THE COUNTY.
0940 AM FUNNEL CLOUD 5 SSE BIRCHWOOD 35.29N 84.96W
04/27/2011 HAMILTON TN TRAINED SPOTTER
SPOTTER REPORTED POSSIBLE TORNADO TOUCHDOWN NEAR
GEORGETOWN...POWERLINES AND TREES DOWN AND SOME MINOR
STURCTURE DAMAGE.
0945 AM TORNADO 5 NNW CLEVELAND 35.24N 84.90W
04/27/2011 F2 BRADLEY TN EMERGENCY MNGR
*** 1 INJ *** EF2 TORNADO TOUCHDOWN ON MT ZION RD. 3
MOBILE HOMES DESTROYED. 2 MILE PATH LENGTH. PATH WIDTH
FROM 200 TO 300 YARDS WIDE. MAX WINDS 120 MPH.
0948 AM TORNADO 7 SSW DECATUR 35.43N 84.84W
04/27/2011 MEIGS TN LAW ENFORCEMENT
POSSIBLE TORNADO TOUCHDOWN NEAR BRITTSVILLE RD AND
HIWASSE BRIDGE. SEVERAL TREES AND POWER LINES DOWN
REPORTED BY DISPATCH.
1000 AM TSTM WND DMG WALLAND 35.73N 83.82W
04/27/2011 BLOUNT TN LAW ENFORCEMENT
ONE TREE DOWN IN WALLAND AND ONE DOWN IN SEYMOUR.
0220 PM TSTM WND DMG 4 SE TRACY CITY 35.22N 85.70W
04/27/2011 MARION TN PUBLIC
TREES DOWN ON HWY 150 BLOCKING THE ROAD.
0225 PM FUNNEL CLOUD DUNLAP 35.37N 85.39W
04/27/2011 SEQUATCHIE TN TRAINED SPOTTER
0225 PM HAIL 6 E SOUTH PITTSBURG 35.02N 85.61W
04/27/2011 E1.75 INCH MARION TN TRAINED SPOTTER
0240 PM TSTM WND DMG DUNLAP 35.37N 85.39W
04/27/2011 SEQUATCHIE TN EMERGENCY MNGR
NUMEROUS TREES DOWN.
0244 PM HAIL 1 SW CHATTANOOGA 35.06N 85.27W
04/27/2011 E1.00 INCH HAMILTON TN AMATEUR RADIO
0252 PM FUNNEL CLOUD CHATTANOOGA 35.07N 85.26W
04/27/2011 HAMILTON TN AMATEUR RADIO
0320 PM HAIL CLEVELAND 35.18N 84.87W
04/27/2011 E1.75 INCH BRADLEY TN TRAINED SPOTTER
0329 PM HAIL CALHOUN 35.30N 84.75W
04/27/2011 E1.75 INCH BRADLEY TN AMATEUR RADIO
0336 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN LAW ENFORCEMENT
ROOF BLOWN OFF HOME ON OVERBROOK CIRCLE.
0336 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN LAW ENFORCEMENT
TREES DOWN ON HOMES NEAR INTERSECTION OF GREENWOOD AND
OAKCREST.
0336 PM TORNADO 1 W CLEVELAND 35.18N 84.89W
04/27/2011 BRADLEY TN NWS EMPLOYEE
EF1. MAX WINDS 90 MPH. 2 MILE PATH LENGTH. MAX WIDTH OF
150 YARDS.
0336 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN LAW ENFORCEMENT
DAMAGE TO APARTMENTS ON CROWN COLONY DRIVE.
0358 PM FUNNEL CLOUD MADISONVILLE 35.52N 84.36W
04/27/2011 MONROE TN LAW ENFORCEMENT
0435 PM TSTM WND DMG ENGLEWOOD 35.42N 84.49W
04/27/2011 MCMINN TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON HWY 165.
0615 PM HAIL CHATTANOOGA 35.07N 85.26W
04/27/2011 E1.75 INCH HAMILTON TN AMATEUR RADIO
HAIL OCCURRING IN THE MISSIONARY RIDGE AREA.
0619 PM HAIL OOLTEWAH 35.06N 85.09W
04/27/2011 E1.75 INCH HAMILTON TN AMATEUR RADIO
HAIL AT INTERSTATE 75 NEAR OOLTEWAH
0621 PM HAIL 6 W JASPER 35.06N 85.73W
04/27/2011 E2.75 INCH MARION TN TRAINED SPOTTER
OCCURRING ON BATTLE CREEK ROAD
0624 PM TSTM WND DMG ONEIDA 36.50N 84.51W
04/27/2011 SCOTT TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTY WIDE.
0630 PM HAIL JASPER 35.06N 85.63W
04/27/2011 E1.75 INCH MARION TN TRAINED SPOTTER
0630 PM HAIL CLEVELAND 35.18N 84.87W
04/27/2011 E1.00 INCH BRADLEY TN TRAINED SPOTTER
0630 PM HAIL BAILEYTON 36.33N 82.83W
04/27/2011 E1.00 INCH GREENE TN TRAINED SPOTTER
0630 PM HAIL CLEVELAND 35.18N 84.87W
04/27/2011 E1.75 INCH BRADLEY TN AMATEUR RADIO
0632 PM TSTM WND DMG 2 S SOUTH PITTSBURG 34.99N 85.71W
04/27/2011 MARION TN EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE MIDWAY COMMUNITY.
0638 PM HAIL CLEVELAND 35.18N 84.87W
04/27/2011 E1.75 INCH BRADLEY TN AMATEUR RADIO
HAIL OCCURRING 1 MILE SOUTH OF EXIT 25 ON INTERSTATE 75.
0640 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN AMATEUR RADIO
TREES DOWN ON OLD PARKERSVILLE ROAD.
0649 PM FUNNEL CLOUD BENTON 35.18N 84.65W
04/27/2011 POLK TN AMATEUR RADIO
0654 PM TSTM WND DMG 5 SW ETOWAH 35.28N 84.59W
04/27/2011 MCMINN TN TRAINED SPOTTER
ROOF BLOWN OFF HOME AND SEVERAL TREES DOWN IN THE COG
HILL COMMUNITY.
0700 PM HAIL CHURCH HILL 36.53N 82.71W
04/27/2011 E1.00 INCH HAWKINS TN LAW ENFORCEMENT
0722 PM HAIL SPRING CITY 35.69N 84.86W
04/27/2011 E1.00 INCH RHEA TN TRAINED SPOTTER
0725 PM FUNNEL CLOUD 1 S DUNLAP 35.36N 85.39W
04/27/2011 SEQUATCHIE TN LAW ENFORCEMENT
0725 PM HAIL 1 S DUNLAP 35.36N 85.39W
04/27/2011 E1.00 INCH SEQUATCHIE TN LAW ENFORCEMENT
0730 PM HAIL 6 NE GREENBACK 35.71N 84.10W
04/27/2011 E1.00 INCH BLOUNT TN AMATEUR RADIO
0743 PM HAIL LOUDON 35.74N 84.36W
04/27/2011 E1.75 INCH LOUDON TN TRAINED SPOTTER
0746 PM HAIL 3 NW ALCOA 35.82N 84.02W
04/27/2011 E1.00 INCH BLOUNT TN OFFICIAL NWS OBS
REPORTED AT MCGHEE TYSON AIRPORT.
0800 PM TSTM WND DMG 7 SSW MARYVILLE 35.65N 84.02W
04/27/2011 BLOUNT TN AMATEUR RADIO
CARPENTERS GRADE ROAD AND BERT GARNER LN
0800 PM HAIL LENOIR CITY 35.80N 84.27W
04/27/2011 E1.75 INCH LOUDON TN TRAINED SPOTTER
0803 PM FUNNEL CLOUD VONORE 35.60N 84.23W
04/27/2011 MONROE TN TRAINED SPOTTER
0804 PM HAIL FARRAGUT 35.87N 84.18W
04/27/2011 E1.00 INCH KNOX TN TRAINED SPOTTER
0805 PM HAIL 2 W KNOXVILLE 35.97N 83.98W
04/27/2011 E2.00 INCH KNOX TN TRAINED SPOTTER
0805 PM FUNNEL CLOUD MARYVILLE 35.75N 83.97W
04/27/2011 BLOUNT TN AMATEUR RADIO
FUNNEL CLOUD SEEN FROM MAPLE LANE BETWEEN MARYVILLE AND
GREENBACK.
0810 PM HAIL FRIENDSVILLE 35.76N 84.13W
04/27/2011 E1.75 INCH BLOUNT TN TRAINED SPOTTER
0810 PM HAIL KNOXVILLE 35.97N 83.95W
04/27/2011 E1.75 INCH KNOX TN TRAINED SPOTTER
0810 PM HAIL DANDRIDGE 36.02N 83.42W
04/27/2011 E1.00 INCH JEFFERSON TN TRAINED SPOTTER
0819 PM HAIL KNOXVILLE 35.97N 83.95W
04/27/2011 E1.75 INCH KNOX TN TRAINED SPOTTER
OCCURRING ON THE UNIVERSITY OF TENNESSEE CAMPUS.
0819 PM TSTM WND GST KNOXVILLE 35.97N 83.95W
04/27/2011 E70.00 MPH KNOX TN TRAINED SPOTTER
OCCURRING ON THE UNIVERSITY OF TENNESSEE CAMPUS.
0828 PM HAIL WHITE PINE 36.10N 83.30W
04/27/2011 E1.75 INCH JEFFERSON TN NWS EMPLOYEE
0832 PM HAIL KNOXVILLE 35.97N 83.95W
04/27/2011 E1.25 INCH KNOX TN TRAINED SPOTTER
OCCURRING AT INTERSECTION OF CENTRAL AND WOODLAND EAST OF
INTERSTATE 275 AND JUST NORTH OF INTERSTATE 40.
0838 PM HAIL FARRAGUT 35.87N 84.18W
04/27/2011 E1.00 INCH KNOX TN TRAINED SPOTTER
0840 PM TORNADO CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN TRAINED SPOTTER
POSSIBLE TORNADO. REPORTED ON LEAD MINE VALLEY RD.
0845 PM HAIL 7 E SURGOINSVILLE 36.47N 82.73W
04/27/2011 E1.00 INCH HAWKINS TN TRAINED SPOTTER
0845 PM TSTM WND DMG MOHAWK 36.20N 83.06W
04/27/2011 GREENE TN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0848 PM HAIL 2 E CLEVELAND 35.18N 84.83W
04/27/2011 E1.75 INCH BRADLEY TN TRAINED SPOTTER
0848 PM HAIL 3 SW DANDRIDGE 35.99N 83.46W
04/27/2011 E2.00 INCH JEFFERSON TN TRAINED SPOTTER
0853 PM FUNNEL CLOUD LUTTRELL 36.21N 83.74W
04/27/2011 UNION TN TRAINED SPOTTER
0853 PM HAIL LUTTRELL 36.21N 83.74W
04/27/2011 E1.00 INCH UNION TN TRAINED SPOTTER
0855 PM HAIL 3 N BYBEE 36.09N 83.18W
04/27/2011 E1.75 INCH COCKE TN TRAINED SPOTTER
0855 PM HAIL 4 N CLEVELAND 35.24N 84.87W
04/27/2011 E1.75 INCH BRADLEY TN TRAINED SPOTTER
0912 PM TORNADO 7 SSW ATHENS 35.36N 84.65W
04/27/2011 MCMINN TN TRAINED SPOTTER
POSSIBLE TORNADO
0915 PM TSTM WND DMG DUNLAP 35.37N 85.39W
04/27/2011 SEQUATCHIE TN LAW ENFORCEMENT
ROOF BLOWN OFF BUILDING.
0915 PM HAIL ATHENS 35.45N 84.60W
04/27/2011 E1.00 INCH MCMINN TN TRAINED SPOTTER
OCCURRING ON SOUTH JACKSON STREET.
0915 PM FLOOD DUNLAP 35.37N 85.39W
04/27/2011 SEQUATCHIE TN LAW ENFORCEMENT
FLOODING ON HWY 127.
0927 PM TORNADO 8 NNE ETOWAH 35.44N 84.47W
04/27/2011 MCMINN TN TRAINED SPOTTER
POSSIBLE TORNADO REPORTED
0930 PM HAIL VONORE 35.60N 84.23W
04/27/2011 E1.75 INCH MONROE TN TRAINED SPOTTER
0935 PM TORNADO 12 NNE GREENEVILLE 36.33N 82.74W
04/27/2011 GREENE TN TRAINED SPOTTER
POSSIBLE TORNADO REPORTED
0955 PM HAIL 7 NNE BRISTOL TN 36.66N 82.15W
04/27/2011 E1.75 INCH WASHINGTON VA TRAINED SPOTTER
0955 PM FUNNEL CLOUD 7 NNE BRISTOL TN 36.66N 82.15W
04/27/2011 WASHINGTON VA TRAINED SPOTTER
REEDY CREEK ROAD AND BUFFALO POND ROAD
1002 PM FUNNEL CLOUD 3 ESE BLOUNTVILLE 36.52N 82.28W
04/27/2011 SULLIVAN TN AMATEUR RADIO
1006 PM HAIL 7 SW BRISTOL TN 36.50N 82.29W
04/27/2011 E2.75 INCH SULLIVAN TN TRAINED SPOTTER
1008 PM TSTM WND DMG SPRING CITY 35.69N 84.86W
04/27/2011 RHEA TN LAW ENFORCEMENT
NUMEROUS TREES DOWN ON ROAD AND DAMAGE TO A HOME.
1008 PM TSTM WND DMG DANDRIDGE 36.02N 83.42W
04/27/2011 JEFFERSON TN AMATEUR RADIO
NUMEROUS TREES DOWN AT DOUGLAS CAMPGROUND.
1013 PM HAIL BRISTOL TN 36.57N 82.20W
04/27/2011 E1.25 INCH SULLIVAN TN TRAINED SPOTTER
1019 PM HAIL 10 N BRISTOL TN 36.71N 82.20W
04/27/2011 E1.25 INCH WASHINGTON VA TRAINED SPOTTER
1025 PM HAIL GRAY 36.41N 82.48W
04/27/2011 E1.25 INCH WASHINGTON TN AMATEUR RADIO
1030 PM TSTM WND DMG DEL RIO 35.92N 83.03W
04/27/2011 COCKE TN AMATEUR RADIO
NUMEROUS TREES DOWN.
1030 PM TSTM WND DMG ABINGDON 36.71N 81.97W
04/27/2011 WASHINGTON VA TRAINED SPOTTER
NUMEROUS TREES DOWN.
1030 PM TSTM WND DMG NEWPORT 35.96N 83.19W
04/27/2011 COCKE TN LAW ENFORCEMENT
NUMEROUS TREES DOWN AND DAMAGE TO COCKE COUNTY HIGH
SCHOOL.
1039 PM HAIL 3 ESE BLOUNTVILLE 36.52N 82.28W
04/27/2011 E1.75 INCH SULLIVAN TN AMATEUR RADIO
1058 PM HAIL 9 SE BRISTOL TN 36.48N 82.08W
04/27/2011 E2.75 INCH SULLIVAN TN TRAINED SPOTTER
1106 PM HAIL BRISTOL TN 36.57N 82.20W
04/27/2011 E2.75 INCH SULLIVAN TN AMATEUR RADIO
1120 PM TSTM WND DMG SHARPS CHAPEL 36.34N 83.81W
04/27/2011 UNION TN AMATEUR RADIO
TREE DOWN ON TRAILER.
1145 PM HAIL TOWNSEND 35.68N 83.75W
04/27/2011 E1.25 INCH BLOUNT TN TRAINED SPOTTER
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:07 PM CDT | Tornado Warning | MRX | Anderson, Jefferson, Knox, Loudon, McMinn, Meigs and 3 more | 53 min |
| Apr 27, 7:10 PM CDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Morgan, Roane, Scott, Union | 65 min |
| Apr 27, 7:10 PM CDT | Tornado Warning | MRX | Bradley, Hamilton | 65 min |
| Apr 27, 7:26 PM CDT | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Meigs, Rhea, Roane | 3 hr |
| Apr 27, 7:29 PM CDT | Tornado Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 2 more | 61 min |
| Apr 27, 7:29 PM CDT | Tornado Warning | MRX | Marion | 61 min |
| Apr 27, 7:42 PM CDT | Tornado Warning | MRX | McMinn, Polk | 47 min |
| Apr 27, 7:48 PM CDT | Tornado Warning | MRX | Blount, Knox | 27 min |
| Apr 27, 7:53 PM CDT | Tornado Warning | MRX | Bradley, McMinn | 34 min |
| Apr 27, 7:54 PM CDT | Severe Thunderstorm Warning | MRX | Sullivan, Washington | 66 min |
| Apr 27, 8:00 PM CDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Union | 45 min |
| Apr 27, 8:08 PM CDT | Tornado Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 52 min |
| Apr 27, 8:15 PM CDT | Severe Thunderstorm Warning | MRX | Campbell, Morgan, Scott | 45 min |
| Apr 27, 8:17 PM CDT | Tornado Warning | MRX | Blount, Loudon, McMinn, Monroe | 43 min |
| Apr 27, 8:18 PM CDT | Tornado Warning | MRX | Hawkins, Sullivan, Washington | 42 min |
| Apr 27, 8:26 PM CDT | Tornado Warning | MRX | Cocke, Greene, Hamblen, Hawkins, Jefferson, Sevier and 2 more | 64 min |
| Apr 27, 8:37 PM CDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 53 min |
| Apr 27, 8:40 PM CDT | Tornado Warning | MRX | Meigs, Rhea, Roane | 50 min |
| Apr 27, 8:50 PM CDT | Tornado Warning | MRX | Johnson, Sullivan | 55 min |
| Apr 27, 8:53 PM CDT | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Rhea | 25 min |
| Apr 27, 8:58 PM CDT | Tornado Warning | MRX | Blount, Cocke, Jefferson, Sevier | 62 min |
| Apr 27, 9:03 PM CDT | Areal Flood Warning | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Hamilton and 14 more | 8 hr |
| Apr 27, 9:05 PM CDT | Tornado Warning | MRX | Anderson, Campbell, Claiborne, Loudon, Morgan, Scott and 1 more | 40 min |
| Apr 27, 9:14 PM CDT | Tornado Warning | MRX | Blount, Bradley, Loudon, McMinn, Meigs, Monroe and 2 more | 46 min |
| Apr 27, 9:24 PM CDT | Tornado Warning | MRX | Knox | 51 min |
| Apr 27, 9:41 PM CDT | Tornado Warning | MRX | Carter, Johnson, Sullivan | 64 min |
| Apr 27, 9:46 PM CDT | Tornado Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins, Union | 59 min |
| Apr 27, 9:49 PM CDT | Tornado Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 26 min |
| Apr 27, 9:50 PM CDT | Tornado Warning | MRX | Greene, Unicoi, Washington | 40 min |
| Apr 27, 9:52 PM CDT | Tornado Warning | MRX | Blount, Loudon, McMinn, Monroe, Polk | 23 min |
| Apr 27, 9:57 PM CDT | Tornado Warning | MRX | Blount, Cocke, Jefferson, Sevier | 63 min |
| Apr 27, 10:10 PM CDT | Tornado Warning | MRX | Carter, Johnson | 65 min |
| Apr 27, 10:13 PM CDT | Tornado Warning | MRX | Blount, Knox, Loudon, Monroe | 47 min |
| Apr 27, 10:21 PM CDT | Tornado Warning | MRX | Blount, Jefferson, Knox, Sevier | 24 min |
| Apr 27, 10:27 PM CDT | Tornado Warning | MRX | Cocke, Greene, Jefferson, Sevier | 63 min |
| Apr 27, 11:19 PM CDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 56 min |
| Apr 27, 11:26 PM CDT | Severe Thunderstorm Warning | MRX | Greene | 49 min |
| Apr 27, 11:40 PM CDT | Tornado Warning | MRX | Carter, Greene, Unicoi, Washington | 31 min |
| Apr 27, 11:51 PM CDT | Tornado Warning | MRX | Johnson, Sullivan | 39 min |
| Apr 28, 12:29 AM CDT | Areal Flood Advisory | MRX | Carter, Cocke, Greene, Hamblen, Hancock, Hawkins and 4 more | 3 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.